# SDR AALA202312265936

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774430
- Part serial: M8198
- Condition: Misaligned
- Location: Zone 800 - Doors
- Part time: 12,168 hours, 1,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR ESCAPE SLIDE PACKED INCORRECTLY INSTALLED, BUSTLE MAKES CONTACT WITH THE DOOR FRAME WHEN OPENING THE DOOR. PROCURED R4 DOOR ESCAPE SLIDE P/N: 62774-430, INSTALLED ON JOB CARD NUMBER 72L80025001.
